# SDR IPXA2019090346254

- Difficulty date: September 3, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 60,866 hours, 20,540 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800916
- Part serial: 35534086
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - EMERGENCY DECLARED - DURING TAKEOFF ROLL AT APPROXIMATELY 90 KNOTS, NO AIRSPEED INDICATION ON F/O AIRSPEED INDICATOR.REPLACED ADC-R, FOUND ALL IND BACK TO NORMAL. P/N ON : 4040800-917, S/N ON: 743515.
